advertisement
Question
Posted by: me | 2009/01/06

pimples and periods

hi, this has always worried me, a week b4 i get my periods i get pimples Y is this, and they last fo a week sometimes 2. and as soon as i stop my face become lighter and very clear.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is hormonal and is quite common. Use an anti-acne lotion at this time.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: LL | 2009/01/07

It' s because of your hormones during this time. Normal.

Reply to LL
Posted by: me | 2009/01/07

I get this too, and the pimpleas are huge. My mother always said it hormone or period pimples.

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement